Quote from Halls:No, he didn't but i had told him that the NasacortAQ was making me more dizzy and he told me if i wanted to stop it I could. My choice. It really hasn't seemed like it has helped me one way or the other.
I'm confused. Your earlier post said that your symptoms got worse after you stopped the Nasacort
[QUOTE]I just want this dizziness to go away, and I try different things to see if it will subside.
Dizziness and "mental fog" are common symptoms of allergy. I fought them for years. I get the symptoms when I react to a food allergy, or when I go out on a high pollen day, and sometimes in the morning if I don't have breakfast.
[QUOTE]Chances are I will end up back on the Nasacort
AQ here in a couple of days.
Preventing a sinus attack is much easier than getting rid of one. Once sinus congestion misery sets in, it is much harder, to get rid of it, than if you avoided the sinus congestion to begin with. Meds like Nasacort
are great at preventing sinus congestion, when taken regularly. Even while on the Nasacort
, multiple allergens can overpower it's ability to prevent sinus swelling.
The number one CURE for allergies is avoidance. Allergy shots, acupuncture, avoidance and Nasacort
can be a successful combo against sinus misery.
Regards, and best of luck to you in getting rid of your sinus misery!